# SDR SWAA2025031805737

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 68,588 hours, 40,995 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON WING TO BODY FAIRING PANEL 192BR REF TO TTG8Q00YYM37. <[01] R & R WING TO BODY FAIRING PANEL 192BR PER SRM 51-40-02 REF ( TTG8Q00YYM37 ).
